Depression and Weight Issues - Lingering effects of Lexapro/Celexa?




airomatic
09-30-2013, 01:09 AM
So in spring of 2012 I started Atkins, lost 20 pounds and was doing really well. Then my doctor put me on Lexapro because my panic attacks had gotten worse. Because of the cost I got switched to Celexa, over the 6 months I was on it I gained 35 pounds. The doctor said there was no way it was the medication but although I wasn't eating strictly low carb, I was eating relatively healthy. I weaned myself off the medication and it's been 9 months and I've gained about another 6 pounds. It seems that no matter what I try-exercise, low carb again, calorie counting I can't lose anything. I just started taking 5-htp in hopes it was a neurotransmitter issue due to the anxiety meds but it hasn't helped too much yet. And I haven't seen a doctor about my weight because I don't have insurance anymore. Does anybody have any suggestions? If I have to I will go see a doctor, I am sure though they will tell me to watch my calories and exercise even though it hasn't worked yet.


vivianmichaels
10-04-2013, 03:15 AM
See if your are not getting results then its probably you are doing something wrong.

to be for weight loss, natural remedies and workout is best. because whenever you try any synthetic or chemically made substance you may lose weight but it will gained back as you stop taking it.

Fore more info on Natural weight loss Visit